# SDR DALA2021011900302

- Difficulty date: January 18, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 LT DOOR STOP 1 LOWER OUTBOARD HOLE.  CORRECTIVE ACTION: PERFORMED REPAIR ON FRAME 68 LT DOOR STOP 1 LOWER OUTBOARD HOLE IN PASSENGER CABIN, AS PER A320 SRM 53-41-12-300-010 RECHECK REQUIRED AT 37,700 FC.
